Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28

    Need help, can't handel the pain

    I am on a:
    1-12 week test e 500mg
    1-12 week EQ 400 mg a week
    1-5 dianabol 30 mg ed

    I on my 3erd week, at the begining my joints (specially elbow) were killing me. Now even my biceps are killing me, to the point that yesterday It was leg day and my arms were killing me.

    I did the same cycle but with deca before and it felt wonderfull (with out the dianabol).

    What to do?

    Please help
    Last edited by panelamen; 05-19-2005 at 04:45 PM.

  2. #2
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28
    help please

  3. #3
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    is the pain from the pump or is it just in to joints

  4. #4
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Posts
    5,165
    If it is joint pain there isn't a whole lot you can do but take time off or add deca . Unfortunately, jooint pain is something every weight lifter has to live with on a constant basis.

  5. #5
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28
    at the begining it was joint, not anymore I add some deca . Now is a pump paint, very sharp

  6. #6
    Natural1's Avatar
    Natural1 is offline Associate Member
    Join Date
    Sep 2004
    Location
    Fl
    Posts
    463
    you say your biceps hurt... Is it from being sore the day after working out pain? As for the joints, mine hurt after every workout, thats what you'll have to deal with man.

  7. #7
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28
    Quote Originally Posted by Natural1
    you say your biceps hurt... Is it from being sore the day after working out pain? As for the joints, mine hurt after every workout, thats what you'll have to deal with man.

    No is a pump hurt(really sharp) and from joint it was not your everyday joint pain.

  8. #8
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28
    help

  9. #9
    ant_8u's Avatar
    ant_8u is offline Senior Member
    Join Date
    Apr 2005
    Location
    At The Squat Rack
    Posts
    1,321
    Deca will help with joint pains, but this is only a temporary solution.

    The Deca helps because it gives you water retention

    Water round your joints will act as a lubricant for a while and ease your joints

    But like i said, this is temporary, cuz your water retention will go down again and your joints will get worse

    Whilst this would work (temporarily) i would not suggest you use this as a solution.

    Personally i would seek medical advise, they're gonna help you on this subject much more than we ever could

    Speak to your doctor - you'll be glad you did bro

  10. #10
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    if it is from the pump you shpuld drink more water. there is nothing you can do other than that. you can stoop taking the d-bol that should help also

  11. #11
    panelamen is offline New Member
    Join Date
    May 2005
    Posts
    28
    Thanks, I did stop de d-bol yesterday

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •